MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC CATH PKGD: WEDGE 6 FR 110 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC CATH PKGD: WEDGE 6 FR 110 CM; CATHETER PERCUTANEOUS
Catalog Number AI-07126
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "during the procedure the md found catheter cannot be inserted along the guide wire.So the md opend up the new kit to finish the procedure".No patient injury or consequence reported.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Returned for investigation was a 6fr.Wedge 110cm catheter with its original packaging pouch.The sample was returned in the ups shipping box and was loosely packed within the original packaging tray/pouch.Upon return, the inflation lumen stopcock was noted in the open position.The recom-mended volume capacity of the balloon is 1.0cc.Under microscopic inspection, the balloon appeared typical; no damage or abnormalities were noted to the balloon.No condensation was noted in the inflation lumen extension line.No c ontrast media was noted in the injection lumen extension line.No visual blockage was noted at the distal opening of the injection lumen.No blood was noted on the exterior surfaces of the returned sample.No visual damage was noted to the returned sample.The inflation lumen was injected with 1.0cc of air using a lab inventory control stroke syringe.The bal-loon inflated symmetrically.One side of the balloon measured approximately 5mm.The other side measured approximately 5mm.The balloon did meet specifications.The inflation lumen was injected with 1.0cc of air using a lab inventory control stroke syringe.The balloon inflated symmetrically.The balloon deflated in less than 3 seconds when the syringe was removed per specification.No pull away was noted after the tug test.The balloon was placed in water and air was injected into the inflation lumen again.No leak was noted.The injection lumen was successfully aspirated and flushed.No debris or abnormalities were noted.A lab inventory 0.035in guidewire was back loaded through the distal tip.No resistance was noted; the guidewire was able to advance through the injection lumen.No blood or debris was noted.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.The reported complaint that the "catheter cannot be inserted along the guide wire" is not confirmed.During the investigation, no bends or kinks were noted to the returned sample.No blockage or abnormalities were noted to the distal tip of the catheter and the injection lumen.The guidewire was able to advance through the injection lumen without any difficulty.The returned device passed visual and functional test specifications.Based on a review of the device history record (dhr), the product met specification.The root cause of the complaint is undetermined.No further action required at this time.

Brand Name
CATH PKGD: WEDGE 6 FR 110 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23310056
Report Number3010532612-2025-00993
Device Sequence Number20117423
Product Code DQY
UDI-Device Identifier00801902002877
UDI-Public(01)00801902002877(11)240625(17)251130(10)16F24F0042(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date11/30/2025
Device Catalogue NumberAI-07126
Device Lot Number16F24F0042
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown